Quantization of bounded domains
UNSPECIFIED (1999) Quantization of bounded domains. JOURNAL OF GEOMETRY AND PHYSICS, 29 (1-2). pp. 1-4. ISSN 0393-0440Full text not available from this repository.
We consider the quantization of a complex manifold endowed with the Bergman form following the ideas of Cahen, Gutt and Rawnsley. In particular we give a geometric interpretation for the quantization to be regular in terms of the Hilbert space of square integrable holomorphic n-forms on M and the Hilbert space of holomorphic n-forms on M bounded with respect to the Liouville element. (C) 1999 Published by Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF GEOMETRY AND PHYSICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Number of Pages:||4|
|Page Range:||pp. 1-4|
Actions (login required)